# SDR SWIA201230996

- Difficulty date: June 13, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 23,035 hours, 18,372 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE AND NOSE GEAR DID NOT COME DOWN UNTIL THE 2ND GEAR SELECTION.  (FLT 6214)  REPLACED NLG PRIORITY VALVE AND NLG SELECTOR VALVE IN REFERENCE TO CRJ AMM.  PN OFF 750006000,  S/N OFF: 2123,  P/N OFF: 4622.  S/N: 1407A.
